# SDR SWIA2019021945529

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,983 hours, 28,135 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF. ANTI SKI INBOARD CAUTION; PARKING BRAKE SOV CAUTION, AND A GEAR DISAGREE WARNING MESSAGE. AFTER RUNNING THE QRH, THE GEAR RETRACTED. (FLT#3951) REMOVED AND REPLACED LANDING GEAR HANDLE ASSY IAW AMM. OPS CHECK GOOD NO FURTHER FAULTS FOUND A/C OK FOR SERVICE.
